eHealthMe - Personalized health information & community eHealthMe - Personalized health information & community

Personalized health information & community

  Tools   Community
All drugs: A B C D E F G H I J K L M N O P Q R S T U V W X Y Z
All conditions: A B C D E F G H I J K L M N O P Q R S T U V W X Y Z

Check symptoms       Compare drugs       Ask question       Write review       Answered/ Unanswered       Reviews

Review: could Dilantin cause Edema (Swelling)?

Summary: there is no Edema reported by people who take Dilantin yet.

We study 366 people who have side effects while taking Dilantin from FDA and social media. Find out below who they are, when they have Edema and more.

You are not alone: join a mobile support group for people who take Dilantin and have Edema >>>

 

 

 

 

Dilantin

Dilantin has active ingredients of phenytoin sodium. It is often used in epilepsy. (latest outcomes from 960 Dilantin users)

Edema

Edema (excess of watery fluid collecting in the cavities or tissues of the body) has been reported by people with high blood pressure, rheumatoid arthritis, pain, osteoporosis, metastases to bone. (latest reports from 22,129 Edema patients)

On Jan, 28, 2015: No report is found

Do you have Edema while taking Dilantin?

You are not alone! Join a mobile support group:
- support group for people who take Dilantin
- support group for people who have Edema

Drugs in real world that are associated with:

Could your condition cause:

Can you answer these questions (Ask a question):

More questions for: Dilantin, Edema

You may be interested at these reviews (Write a review):

  • Sodium phosphate sensitivity - chlortrimaton helps
    When I eat meat or any product with Sodium Phosphate in it, either in one large dose or cumulatively I get all of these symptoms. It gets worse if I eat it in consecutive meals and/or days. Taking Chlortrimaton eases the symptoms. The Doctor says this is not an allergy but is a sensitivity to Sodium Phosphate. There are other meat tenderizers and preservatives that have one or more of the symptoms listed but I have not been able to identify them.
  • Bone pain localized to poison ivy rash
    I am having a moderate to strong reaction to poison ivy exposure. I have a localized rash with blistering, swelling and inflammation similar to cellulitis. The rash has been progressing for about a week. The blisters are not weeping or oozing. The area is cleaned daily with neem oil soap. Coincident with the rash, I have a persistent ache/pain in my lower forearm, wrist and hand that is responding weakly to Aleve and pretty much unresponsive to acetaminophen.
  • Understanding and living with cancer
    After having one treatment of Gemzar, I had a severe reaction, which caused me to have many seizures. This caused me to developed PRES, which in turn has caused me to have brain damage.When I came out of my induced coma I did not know where I was, nor did I know who my family members were. I could not bathe myself, drive, my speech was broken, I could not add two plus two. I was not the woman I was before Gemzar treatment.Now I am unable to work, I am unable to live on my own, I must always be in the company of another person. I have lost my home and car and job due to this condition. I am currently in speech therapy and soon will start occupational therapy (which is VERY costly) This month marks the one year anniversary of this condition for me. I am making progress. I am able to bathe myself, I can do a little cooking, (although the first time I tried I caught the kitchen on fire a little), I am still living with my Mother , as she is my care taker, my nurse, my driver, my chef, my house cleaner. I currently receive disability. My student loans have gone into default. I could go on but I am depressing myself. I am, followed by my Oncologist every two months now.I want to share this information to anyone and everyone who can benefit from this information.

    Thank you, Chelette Williams, BA,MBA.
  • Dilantin and interactions
    I've taken Dilantin for over 40 years..seizure free for over 30 years..became hypothyroid 10 years ago..B12 deficient approximately 3 years ago and have had a benign arrhythmia for over 30 years. I take magnesium because it seems to hep the arrhythmia and vitamin d because mine is low normal.

More reviews for: Dilantin, Edema

Comments from related studies:

  • From this study (2 weeks ago):

  • Took nyquil one night and woke up with my left hand all swollen. Have been on predlsone for four weeks for an upper respiratory infection. Could this be from the prednisone or the nyquil?

    Reply

  • From this study (2 weeks ago):

  • Tingling aND swelling of hands and feet.

    Reply

  • From this study (3 weeks ago):

  • Was put on metoprolol in October but discontinued for 5 days due to adverse affect and not being sure which med caused it. Began taking metoprolol again after 5 days of being off of it. Switched at that time from lisinopril to losartan 25 mg a day. Had no problems other than the inside of my mouth swelling from the metoprolol. About 2 weeks ago the metoprolol was increased from 12.5 mg to 25 mg. I now have angioedema and the dr says it's the losartan but I fully believe it's the metoprolol.

    Reply

Post a new comment    OR    Read more comments

NOTE: The study is based on active ingredients and brand name. Other drugs that have the same active ingredients (e.g. generic drugs) are NOT considered.

WARNING: Please DO NOT STOP MEDICATIONS without first consulting a physician since doing so could be hazardous to your health.

DISCLAIMER: All material available on eHealthMe.com is for informational purposes only, and is not a substitute for medical advice, diagnosis, or treatment provided by a qualified healthcare provider. All information is observation-only, and has not been supported by scientific studies or clinical trials unless otherwise stated. Different individuals may respond to medication in different ways. Every effort has been made to ensure that all information is accurate, up-to-date, and complete, but no guarantee is made to that effect. The use of the eHealthMe site and its content is at your own risk.

You may report adverse side effects to the FDA at http://www.fda.gov/medwatch/ or 1-800-FDA-1088 (1-800-332-1088).

If you use this eHealthMe study on publication, please acknowledge it with a citation: study title, URL, accessed date.

   

About - Terms of service - Privacy policy - Press - Testimonials - Contact us

 
© 2015 eHealthMe.com. All rights reserved. Use of this site constitutes acceptance of eHealthMe.com's terms of service and privacy policy.